MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE? CARTESIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE? CARTESIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-2202-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/24/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient underwent an implant surgery.Following the procedure, the patient developed a post-operative hemorrhage.Due to an advanced directive in place, which prohibits life-saving surgical interventions, the patient unfortunately passed away.The surgeon has clearly stated that the event was not related to the device, and it is uncertain whether it was related to the procedure.
 
Additional Manufacturer Narrative
Block d.2b; additional applicable product codes: nhl, pjs.Additional suspect medical device components involved in the event: product family: dbs-linear leads upn: m365db2202300 model: db-2202-30 serial: (b)(6) batch: 7086026 udi: (b)(4).Product family: dbs-lead fixation upn: m365db4600c0 model: db-4600-c batch: 36122989 udi: (b)(4).

Brand Name
VERCISE? CARTESIA?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22835841
Report Number3006630150-2025-06636
Device Sequence Number9404198
Product Code MHY
UDI-Device Identifier08714729905271
UDI-Public(01)08714729905271(17)260824(10)7086286
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/24/2026
Device Model NumberDB-2202-30
Device Catalogue NumberDB-2202-30
Device Lot Number7086286
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Initial Report FDA Received Date08/18/2025
Date Device Manufactured08/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age76 YR
Patient SexMale